# SDR TRAX200701641

- Difficulty date: October 30, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM 39 CORRODED, RESOLVED ON W/O: 74559 TASKCARD: N/R-00277.  FLOORBEAM 39 CORROSION REMOVED IAW SRM 51-21-42 BUT IT IS OUT OF LIMIT AS PER SRM 53-61-00 FIG 301.  FLOORBEAM 39 REPAIRED IAW SRM 53-00-00 FIG 450.  FABRICATION OF PARTS COVER ON W/C 2000-111 MATERIAL THICKNESS: 0.063 MATERIAL REMOVED: 0.027, OUT OF LIMITS AS PER SRM: 53-61-00 FIG 301.
